The matsumoto tripling for compact simply connected 4-manifolds

Mitsuyoshi Kato, Sadayoshi Kojima, Tetsusuke Ohkawa, Masayuki Yamasaki

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)525-535
Number of pages11
JournalTohoku Mathematical Journal
Volume31
Issue number4
DOIs
Publication statusPublished - 1979 Jan 1
Externally publishedYes

Fingerprint

4-manifold

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

The matsumoto tripling for compact simply connected 4-manifolds. / Kato, Mitsuyoshi; Kojima, Sadayoshi; Ohkawa, Tetsusuke; Yamasaki, Masayuki.

In: Tohoku Mathematical Journal, Vol. 31, No. 4, 01.01.1979, p. 525-535.

Research output: Contribution to journalArticle

Kato, Mitsuyoshi ; Kojima, Sadayoshi ; Ohkawa, Tetsusuke ; Yamasaki, Masayuki. / The matsumoto tripling for compact simply connected 4-manifolds. In: Tohoku Mathematical Journal. 1979 ; Vol. 31, No. 4. pp. 525-535.
@article{94419262f69b4b7b83b093fa1a86c34d,
title = "The matsumoto tripling for compact simply connected 4-manifolds",
author = "Mitsuyoshi Kato and Sadayoshi Kojima and Tetsusuke Ohkawa and Masayuki Yamasaki",
year = "1979",
month = "1",
day = "1",
doi = "10.2748/tmj/1178229735",
language = "English",
volume = "31",
pages = "525--535",
journal = "Tohoku Mathematical Journal",
issn = "0040-8735",
publisher = "Tohoku University, Mathematical Institute",
number = "4",

}

TY - JOUR

T1 - The matsumoto tripling for compact simply connected 4-manifolds

AU - Kato, Mitsuyoshi

AU - Kojima, Sadayoshi

AU - Ohkawa, Tetsusuke

AU - Yamasaki, Masayuki

PY - 1979/1/1

Y1 - 1979/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972560094&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972560094&partnerID=8YFLogxK

U2 - 10.2748/tmj/1178229735

DO - 10.2748/tmj/1178229735

M3 - Article

VL - 31

SP - 525

EP - 535

JO - Tohoku Mathematical Journal

JF - Tohoku Mathematical Journal

SN - 0040-8735

IS - 4

ER -